Isometries of spaces of compact or compact convex subsets of metric manifolds

P. M. Gruber*, R. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The isometries with respect to the Hausdorff metric of spaces of compact or compact convex subsets of certain compact metric spaces are precisely the mappings generated by isometries of the underlying spaces. In particular this holds when the underlying space is a finite dimensional torus or a sphere in a finite dimensional strictly convex smooth normed space.

Original languageEnglish
Pages (from-to)117-126
Number of pages10
JournalMonatshefte für Mathematik
Volume93
Issue number2
DOIs
Publication statusPublished - 1 Jun 1982
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this